MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE PFA Catheter; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE PFA Catheter; See H11
Medical Device Problem Codes Off-Label Use (1494); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the atrial pacing lead of a patient dual chamber pacemaker was dislodged requiring surgical intervention to complete a lead revision.A farawave catheter was selected for use in a farapulse pulsed field ablation (pfa) procedure to treat persistent atrial fibrillation.After performing pulmonary vein isolation and posterior wall isolation in the left atrium, the physician performed a superior vena cava ablation in the right atrium with the catheter is basket shape.As the physician moved down to ablate the cavotricuspid isthmus (cti) and transitioned the catheter to flower shape, the splines of the farawave catheter snagged the atrial pacing lead of the patient non-boston scientific dual chamber pacemaker.While attempting to get away from the lead, the physician dislodged the lead.While maneuvering the farapulse catheter around the right atrium to perform a cti line ablation, the physician snagged the patients atrial pacer lead and it was pulled loose of the myocardium.The farapulse pfa procedure was completed as planned with no further issues or complications.The patient was seen later the same day for a surgical lead revision.The patient remained hospitalized for one night and was discharged the following day in stable condition.
 
Additional Manufacturer Narrative
Correction to section g2 report source.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of device interaction with another device and patient problem/medical problem.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: the lot number was not provided; therefore, a ship history of previous lots sent to the customer were reviewed.The manufacturing batch record review confirmed that the devices met all material, assembly, and performance specifications.Labeling review: the farawave catheter ifu was reviewed and includes warnings and precautions for cardiopulmonary complications that may occur during or following catheter-based electrophysiology procedures.The procedure included svc and cti/right atrial ablation using the farawave catheter, which represents use outside the approved indication and is considered off-label.No device performance issues were identified, and no evidence suggests that labeling deficiencies contributed to the reported events.Risk review: a risk review performed for the farawave device confirmed that the events of user used incorrect product for intended use, device interaction with another device and patient problem/medical problem are known events defined in the products risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: the adverse event related to patient condition cause was selected based on the information provided within the event description.The procedure included svc and cti/right atrial ablation using the farawave catheter, which represents use outside the approved indication and is considered off-label.

Brand Name
FARAWAVE PFA Catheter
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
west valley city
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50600231
Report Number2124215-2026-45609
Device Sequence Number10570255
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown